MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AA61201002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, before insertion, an inflation test was done with no problem.A few hours after indwelling, the catheter fell off.A balloon burst was found.
 
Additional Manufacturer Narrative
H3: the returned device was inflated with air and water without any abnormality.The balloon inflated without problem.

Brand Name
FOLYSIL CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11117768
Report Number9610711-2021-00002
Device Sequence Number3923201
Product Code EZL
UDI-Device Identifier03600040127735
UDI-Public03600040127735
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/06/2025
Device Model NumberAA61201002
Device Catalogue NumberAA6120
Device Lot Number7362400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1